# SDR SIMA20140504008

- Difficulty date: May 4, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 25,732 hours, 17,893 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: CC670392055
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BAY BELLY SUPPORT FAIRING IS CRACKED.  R & R LT MLG BAY BELLY SUPPORT FAIRING IAW SRM 51-42-10.
